# SDR CALA2017030500547

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 56,828 hours, 22,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT. SEAT MOUNTED EMERGENCY LIGHT AT SEAT 34CBA WON’T ILLUMINATE. RECONNECTED ELECTRICAL CONNECTOR FOR EMERGENCY LIGHT AT ROW 34C BA, OPS CHECK NORMAL
